It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board


Sexual Health - Men Board Index


Perhaps the condom is causing you to become red. I know that some guys can't wear certain condoms because they are sensitive to the latex that they are made of. Also you may be dry and the skin on your penis is irritated and needs moisture. I do not know it you are cut or not. I have a simular problem that seems to happen after I take antibiotics. I am uncut and the skin under my foreskin get very irritated and seems raw. It burns when I get it wet or try and wash it. It usually takes several days for it to heal. My penis is dark and I can't tell if it is red or not. I ask my father about it and he looked at it and said it might be that the medicine I took cause me to have a yeast infection on my penis. I never heard of that before. He is uncut also and said that had happened to him before. I have just been washing it with water and no soap and putting some vaseline on it and it feels better. You might try washing it with clear water and putting some vaseline on it. Hope this helps.
Cory12





All times are GMT -7. The time now is 09:05 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!